# SDR USAABB97116

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 20224784
- Condition: Failed
- Location: Cabin
- Component: 60683218
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FL 1919 - AT ROTATION, CREW NOTED A PRESSURIZATION BUMP, EXCESSIVE CABIN RATE-OF-CLIMB, AND AUTO PRESSURIZATION 'INOP' LIGHT.  FLIGHT RETURNED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE OUTFLOW VALVE MOTOR BAD AND REPLACED THE OUTFLOW VALVE.  (M)
